Posted by anxious babe on May 20, 2004, at 21:26:23
In reply to RE:: bridetobe, posted by anxious babe on May 20, 2004, at 21:03:54
I don't know what it is but the last few nights I have been feeling so anxious and it's making me feel like my lexapro is wearing off. I have been on 5mg for 7 weeks and haven't had to take a xanax before bed since the meds kicked in about 3 weeks later - now the last few nights I have had the same feelings before I started taking the Lexapro. Help! is my medication wearing off? Should I increase to 10mg. I was suppose to do that after the first 7 days but when I did I didn't like it, so I went back to the 5mg.
I have been suffering with stomach pain for a week now and I went to my doctor and they took an ultrasound and determined that I have a cyst on my right ovary, so I don't know if I was feeling anxious because of the discomfort, or just not knowing what was wrong. I just found out this afternoon what it was but deep down in my crazy head I feel like NO it can't only be that...there has to be something more wrong.
Well if I need a xanax tonight I will take one but feel disappointed if the Lexapro is not having the same affect as it has for the last 4 weeks.